Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

dannym

Veteran Member
  • Total Reviews

    0
  • Content Count

    111
  • Joined

  • Last visited

Community Reputation

1 Neutral

About dannym

  • Rank
    Member

Profile Information

  • Gender
    Male
  • Location
    London, England

Recent Profile Visitors

1361 profile views
  1. I broke out all throughout my course. 60mg a day. I completed my 5 month course but it was extended due to breakouts. I broke out for 10 months before I saw positive results. Danny
  2. Hey BMW, It has been a long time since I last posted on here, but thought I would chip in and give some advice to your question. I was on 60mg isotretion a day for 5 months....at the end of the course was still breaking out and was told that it would be beneficial to extend my course. I was very disheartened etc with not seeing results, but agreed to the extension and ended up in total on 60mg for 11 months. At the end, I was still having small breakouts, and wasnt competely clear, but stopped
  3. yeah, the first doctor told me I was imagining the hair loss, then the second doctor who is a specialist in the field of dermatology told me that I would have more hair than him when im his age so I shouldnt worry. But thats not what I wanted to hear! I want them to recognise the hair loss and say, here is a fix or something!....but ah well. Just got to get through it....I got through the acne, I will just have to wait this out now. Thanks for the response! Danny
  4. Hey everybody, I havent been active on this site for about a year now since finishing my accutane course, but have still been reading people's posts and journeys regarding their course. I was tane on for a year of 60mg a day and once at the halfway mark of the course started to notice thinning to the temple area of my hair on both sides. I constantly complained to doctors etc, but they kept sending me away, telling me that I was imagining the hair loss etc. My hair has continued to thin since b
  5. I would love to know the same as Mike....I am 6 month post tane...and I have formed a M shaped front hairline now....channels are thinning....and the right side of my head is very bare. This has been a nightmare for me to be honest...all the anxiety, lack of sleep with worry and my relationship with my girlfriend is suffering also now because I am not the same person as I was less than a year ago! I am still contemplating shaving my head skin bald....just havent got the balls to do it! I am ging
  6. That is really strange, as it was my right side of my head that thinned dramatically while on the tane. The hair thinned so bad that I was forced to cut my hair into a mohawk....just so the sides were completely bald....and it looked like I had styled it that way. I was on tane for 11 months....I am now at the 6 month post tane mark and the hair is still barely existant on the right side/temple area. The hair has gone a very thin light blonde/whitish colour, so looks bald. Danny
  7. Hey bud, I never say a difference to my skin until month 7-8....I was on tane for 11 months in total. I was worried exactly like yourself, posting numerous posts in this forum looking for advice. But when I hit the 7 month mark, I cleared up at a rapid rate. I cleared up even more once the tane course was finished!! Although being left with side effects my skin is still clear and feels good after being off of tane for about 5 months now. Just dont stress yourself out! Good things come to those
  8. Hey Sammi and Boyo, Thanks for the comments. I am definetly willing to try anything to stop this shedding. The red palm oil sounds awesome and sounds easy enough to do now that I am off university until September. I can just put it on whilst in doors. I do not have any before photos of my hair before the tane as I never knew any of this would happen to be honest. I understand what you are both saying though, that needing a before photograph would be helpful. Again, thanks for the comments; I wi
  9. Thanks for the reply Kimmie, I forgot to make it clear in my original post that these photographs are not a before tane and after tane shots.....Both of these photos have been taken this morning, showing how thin my hair is now. I posted 2 photos as they both have different lighting, and one is taken a little closer than the other one. Maybe I should have just put one picture up!! But again both of these pictures have been taken this morning, just to highlight the hair loss I am experiencing.
  10. Hi, This post is again about hairloss as a result of the tane. Basically I feel my hair is getting worse by the day and I have attached some pictures of my problem as I need to get advice on what to do. Do I go to the doctors again? Everyone I have seen has told me I am imagining it, what do you think? I absolutely believe my hair is thinning and disapearing but why would the doctors lie? Please, I need any advice...This has been thinning for 5 months now and isnt looking good. Also, the camera
  11. Hey Mikey, Let me know how you get on when you visit your derm/doctor as I have had no luck being prescribed anything from anybody that I have been to see. Like I mentioned earlier, every doctor or derm I have seen about my issue of hairloss they have just laughed at me and told me I was imagining it. I have given up going to see anybody else regarding the issue and am just hoping my hair somehow starts to grow back itself. I tried taking a photograph of my temple area on the right side of my h
  12. Thanks a lot for the infomation Matt, it is much appreciated. I just dont know where else to go in regards to derms and doctors. Everyone I have seen have told me I am imagining my hair loss. So in the mean time I will just keep washing my hair daily...using the nizoral and conditioner. I have changed my mind on the mohawk hairstyle I have been sprting and am now growing the hair long to see if it covers the thinning at the front and side of my head. If long hair fails to cover it......then it l
  13. can that lead to hair loss? Also how many times a week is everybody with hair loss problems washing their hair? I am washing my hair every 2 days at the moment.....using nizoral and then conditioning. I find that by the time I have to wash my hair it is very dry and feels like hay....even though I finished tane 5 months ago. Am I washing it too much/to little?
  14. To be honest RoGo, if my mind is occupied on something else I dont really feel anything. But as soon as I am laying down, watching tv or in one of my uni lectures....thats when the uncomfortable feelings start creeping in, and the urge to just itch it. I am really starting to get worried about this whole thing now. The hair is getting thinner round the edges and front and every doctor or derm I go to tells me I am imagining it, and that it is only psychological. Surely this cant be all in the
  15. Hi Guys, Mikey - Did you find anything out about the pimples you were getting on your scalp because I have been having the exact same thing since finishing the tane. They are kinda sore to touch aswell. Also I have just been reading over the last few posts and noticed that there was mention to AA...which is the itchy burning sensation on the scalp in the areas where the hairloss is. Can someone just clarify to me if this is a major problem or not....because I have been getting this real bad, a
×